the symptom i have is urine freqency. That is the only symptom.
Some day it is better and sometime it is worse. I have more frequency during morning time. It has been like this for more than one year. I did urine analysis and urine culture,both are normal. My doctor said it was overactive bladder.
However, if i took antibiotics for short time like one to three days. My urine frequency reduced the second day of taking medication. if I took antibiotics for more than five days. it doesn't help any more with the frequency.
I just wonder if i don't have UTI, then why antibiotics helped? Moreover, why only short period of taking antibiotics reducing the urine frequency?
Many things can cause urinary frequency as iam1butterfly mentioned, many meds cause this to happen as well as some supplements. Hormone fluctuation can also cause this to occur on a repeat basis. Interstitial cystitis is a long-term (chronic) inflammation of the bladder wall, that can cause urinary frequency. When you get into issues of urinary leakage, then there may be POP issues going on. Vaginal childbirth is the leading cause of POP, often damage occurs during hard labor and isn't recognized until much later. Often the only early indicator women have is urinary leakage, but if you only have frequency rather than leakage, this probably isn't an issue. Overactive Bladder is a type of urge incontinence with strong, sudden need to urinate due to bladder spasms or contractions. Try to track the symptoms for 1-2 months (there are tracker programs within Medhelp to assist with this), it will give you and your physician a better idea of what is going on.
I don't know why short term antibiotic use seemed to help rather than the longer version, but I do know that repeat use of antibiotics is never a good idea. I encourage you to seek a urologist if you don't get the answers you need from primary care physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.